# SDR DALA2023022701444

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 TOOL MARK ON FLOOR BEAM, STA 1380 AND RBL 46 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00184: TOOL MARK ON FLOOR BEAM, STA 1380 AND RBL 46 AT AFT CARGO COMPARTMENT WAS ATTENDED PER PRI 606112-14 REV.0 AND ER/A 606112-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2643896)
